# SDR GAIA0055

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 826, THE WEB IN A FLOORBEAM HAS A CRACK AT THE THROUGH HOLE FOR THE ELECTRICAL CONDUIT, RIGHT SIDE.  REPAIRED PART IAW TIMCO REO 500041.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
